Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
New Classes of Salagean type Meromorphic Harmonic Functions

Authors: Hakan Bostancı, Metin Öztürk

Abstract:

In this paper, a necessary and sufficient coefficient are given for functions in a class of complex valued meromorphic harmonic univalent functions of the form f = h + g using Salagean operator. Furthermore, distortion theorems, extreme points, convolution condition and convex combinations for this family of meromorphic harmonic functions are obtained.

Keywords: Harmonic mappings, Meromorphic functions, Salagean operator.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1334862

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 957

References:


[1] R.A.Al-Khal and H.A.Al-Kharsani. Salagean-Type Harmonic Univalent Functions With Respect to Symmetric Points. Vol 4, pp. 1-13, 2007.
[2] J.Cluine and T.Sheil-Small. Harmonic Functions. Ann. Acad. Sci. Fenn. Ser. Al Math. 9(1984), 3-25.
[3] W.Hengartner and G.Schober. Univalent Harmonic Functions. Trans. Amer. Math. Soc. 299(1987), 1-31.
[4] J.M.Jahangiri, G.Murugusundaramoorthy, and K.Vijaya. Salagean-Type Harmonic Univalent Functions. Southwest J. Pure Appl. Math. 2(2002), 77-82.4.